# SDR DL72S010839

- Difficulty date: May 24, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 60,719 hours, 44,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY EXIT LIGHTS AT ROWS 12-19 INOP.  REPLACED FUSE ON PWR SUPPLY M9026.
